# SDR USAA010006

- Difficulty date: January 15, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 50,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED 1 INCH, LT CREASE BEAM WEB STATION 616-639, STRINGER 18L.  INSTALLED NEW WEB PER SRM 51-10-1 AND 51-30-3.  (M)
